# SDR COEA2015121708811

- Difficulty date: December 17, 2015
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: S52176226204
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR, LOWER FWD CORNER, BEAM CLIP HAS CORROSION.  REPLACED WITH NEW BEAM CLIP.
